MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720221
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: pif.Additional 510k number: k932295.An investigation is currently underway.Upon completion the results will be forwarded.
 
Event or Problem Description
The customer reported they have recently observed an increased incidence of balloon rupture resulting in tube dislodgement.Per additional information provided on 13mar2026, an incidence of a balloon rupture occurred on (b)(6) 2025 at 1300hr.The g-tube was found dislodged with the balloon ruptured, and was replaced with another g-tube, item code: 8884720221e, not 8884720221.
 
Additional Manufacturer Narrative
The device was not received for investigation as per the customer it was discarded but a photo was provided.The photo was evaluated and the reported condition was observed.The device history record could not be reviewed as no lot information was provided within the complaint.However, it is important to note, prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.To further investigate the reported condition, a gemba on-site inspection of the manufacturing process was conducted.All processes were reviewed and their correct operation was verified.No abnormal conditions were found that could continue to trigger the reported condition.A supplier corrective action request was generated and sent to the supplier for further analysis of the reported condition.Additionally, appropriate internal personnel have been notified of this complaint for awareness.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24610970
Report Number1423537-2026-00071
Device Sequence Number9834071
Product Code KNT
UDI-Device Identifier10192253011548
UDI-Public(01)10192253011548
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K180622
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720221
Device Catalogue Number8884720221
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown